Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normal field extensions ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ and ${K \mathord{\left/ {\vphantom {K k}} \right. \kern-\nulldelimiterspace} k}$ -bialgebras


Author: David J. Winter
Journal: Bull. Amer. Math. Soc. 80 (1974), 506-512
MSC (1970): Primary 12F05, 12F10, 12F15, 15A78
MathSciNet review: 0366885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Moss E. Sweedler, The Hopf algebra of an algebra applied to field theory, J. Algebra 8 (1968), 262–276. MR 0222053
  • 2. David Winter, The structure of fields, Springer-Verlag, New York-Heidelberg, 1974. Graduate Texts in Mathematics, No. 16. MR 0389873

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12F05, 12F10, 12F15, 15A78

Retrieve articles in all journals with MSC (1970): 12F05, 12F10, 12F15, 15A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13472-5